MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. COMBISET BLOODLINE; Set, Tubing, Blood, With And Without Anti-Regurgitation Valve

ERIKA DE REYNOSA, S.A. DE C.V. COMBISET BLOODLINE; Set, Tubing, Blood, With And Without Anti-Regurgitation Valve
Catalog Number 03-2522-1
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Codes Chest Pain (1776); Hemorrhage/Blood Loss/Bleeding (1888); Malaise (2359); Loss of consciousness (2418)
Date of Event 05/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical review: there is a temporal and possible causal relationship between hemodialysis utilizing the 03-2522-1 combiset bloodline and the patient event of tightness in the chest followed by unresponsiveness with no blood pressure and subsequent recovery of the patient.The patient symptoms and following unresponsiveness occurred within the timeframe of the air detector alerting.The lines and chamber were found to be clotted at the time of the event.Although an air embolism was suspected, it was not confirmed as the patient recovered at the clinic and refused transport to the hospital.It is unknown if air entered the patient, however; there are mitigation's in place to stop any air from entering the patient.¿the venous drip chamber contains an ultrasonic device to monitor the drip chamber for the presence of air.If the level of blood in the chamber is too low and air is detected, the machine alarms, the blood pump stops, and the clamp occludes the venous blood tubing¿.There are other possible causes of the patient¿s chest tightness with unresponsiveness including intradialytic hypotension (idh).¿it impairs the patient¿s well-being, can induce cardiac arrhythmias, predisposes to coronary and/or cerebral ischemic events.¿ without further evaluation at the hospital, the source of the patient¿s event cannot be confirmed.The nurse examined the lines, and they appeared to be tight, and no visible leak could be seen.However, air was noted in the head of the dialyzer and from the transducer to the dialyzer.Based on the available information which included the patient adverse event, the clotting in the transducer lines and venous chamber and the report of the same issue occurring multiple times with the lines, the 03-2522-1 combiset bloodline cannot be excluded as causing or contributing to the serious adverse event experienced by the patient.The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A nurse reported that during a hemodialysis (hd) treatment a patient developed chest pain during treatment due to air in the line.911 was called due to air in the lines and the venous chamber clotting which resulted in not being able to return blood to the patient.The patient developed signs and symptoms of air embolism.Additional information was obtained through follow-up with the clinical nurse.This patient was a few minutes into the hemodialysis (hd) treatment on (b)(6) 2026 utilizing the 03-2522-1 combiset bloodline when the air detectors alarmed.The patient then told the pct that the patient was not feeling well.The pct tried to return the patient¿s blood, but the chamber had already clotted on one side.Approximately 150ml of blood could not be returned.The patient then went unconscious.The patient had no blood pressure (bp) reading at this time.911 was called.The clinical nurse came to the floor.It was then that she noted the lines and chamber were clotted.At the same time, the patient was placed into trendelenburg position on his left side for suspicion of air embolism.The nurse started a new intravenous (iv) line to administer saline.600ml of normal saline (ns) was administered.The patient¿s bp was >100 (exact reading not provided).They were about to connect the patient to the aed when he took a gasping breath and became responsive.The bp was now >150.Emergency medical services (ems) arrived.The patient was alert.The patient told ems that he had tightness in his chest and then did not know what happened after that.Ems did an ekg on the patient and evaluated the patient.They wanted to transport the patient to the hospital for further assessment.The patient refused and wanted to complete the dialysis treatment.Ems agreed the hospital would likely also complete the patient¿s dialysis treatment.The physician was consulted.The patient¿s blood pressure and other vitals were stable.The physician agreed the patient could stay and complete dialysis.No air embolism was confirmed.Treatment was completed.

Brand Name
COMBISET BLOODLINE
Common Device Name
Set, Tubing, Blood, With And Without Anti-Regurgitation Valve
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key25579689
Report Number0008030665-2026-01325
Device Sequence Number21151536
Product Code FJK
UDI-Device Identifier00840861102402
UDI-Public00840861102402
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213992
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03-2522-1
Device Lot Number26AR01046
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date06/22/2026
Supplement Report FDA Received Date09/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/31/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale
Patient Weight173 LB